# SDR AALA202007029011

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 22,533 hours, 9,075 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: ABS012140
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER GEAR RETRACTION RECIEVED AFT CARGO DOOR OPEN INDICATION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED AFT CARGO DOOR PROXIMITY SWITCH (32MV) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-12.
